# SDR CA080123005

- Difficulty date: October 9, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 5,332 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: 350431182703
- Part serial: 1584115846
- Condition: Blistered
- Location: Main Rotor Head
- Part time: 5,208 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSP OF MAIN ROTOR HEAD AT THE END OF THE DAY ENGINEER FOUND BLISTERS ON THE SIDE OF ONE FREQUENCY ADAPTER. BLISTERS WHERE FOUND TO BE BEYOND LIMITS:  REPLACED ALL (3) ADAPTERS. (TC NR 20080123005)
